The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FEB" en publicatiejaar: "2004"

AuteurQ. Tang
TitelUniform estimates for the tail probability of maxima over finite horizons with subexponential tails
TijdschriftProbability in the Engineering and Informational Sciences
Jaargang18
Jaar2004
Nummer1
Pagina's71-86
ISSN02699648
FaculteitFaculteit Economie en Bedrijfskunde
Instituut/afd.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
SamenvattingLet F be the common distribution function of the increments of a random walk {Sn, n [greater-than-or-equal] 0} with S0 = 0 and a negative drift and let {N(t), t [greater-than-or-equal] 0} be a general counting process, independent of {Sn, n [greater-than-or-equal] 0}. This article investigates the tail probability, denoted by [psi](x; t), of the maximum of SN(v) over a finite horizon 0 [less-than-or-equal] v [less-than-or-equal] t. When F is strongly subexponential, some asymptotics for [psi](x; t) are derived as x [rightward arrow] [infty infinity]. The merit is that all of the obtained asymptotics are uniform for t in a finite or infinite time interval.
Soort documentArtikel
Document finderUvA-Linker